Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I think I posted on this before, but here we go...

Went to see the derm Saturday, and wouldn't you know it, one of my liver enzymes is up FIFTY points since last month (it was at about 83, I think ALT). Normal range for my test was 3-35 pts (which was lowered, go figure).

My derm didn't take me off accutane, but lowered my dose to 40 mg (was on 80 mg). I don't want to have to stop my treatment, especially since I'm going to Europe this summer and wouldn't be able to start again until late August.

Has anyone experience issues with their liver enzymes, or have any tips on how to get it back down? I don't drink more than 1 or 2 times a month max (and that's light drinking), and I already take milk thistle.

Some good news...my cholesterol is down 30 pts!

And a quick update...been on Claravis for about 3 months now, still slightly breaking out. Usually on my face/neck I'll have 1-2 cysts (there's one on my cheek I'm just itchin to pop, but I have enough scars...), and a few on my upper back. Dryness is on and off, it's been humid recently which has helped.

Link to post
Share on other sites

I'm in the same boat. I was dropped from 80 to 40mg also for liver levels. Doc said it was elevated triglycrides. I don't think anything but accutane caused the increase as I don't drink and havn't changed my diet.

Right now I'm on a 'wait and see what happens next testing' approach.

Link to post
Share on other sites

Hey if your still interested, my next visit to the derm had me at normal triglycrides and I really didn't change anything.

Also, I've been responding pretty well to 40mg's and she decided to keep me on that instead of going back to 80mgs.

Link to post
Share on other sites

Good luck dude :), my derm wants me off Accutane for two weeks due to the same reason. I'll have to wait to get my blood test done again.

Link to post
Share on other sites

I have "Gilberts" disease in my liver. Currently taking roaccutane.

I just drink shed loads of water. Think about quitting the booze and getting your 8 glasses of water a day.

Link to post
Share on other sites

Same thing for me. To me though, I figured it would go up (mine doubled) and so they lowered my dosage to 60 mg a day (was on 80mg a day). I though, drink at least 2-3 times a week. I still say it isn't due to this (when I say drink I mean get drunk).

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×